# SDR HEEA083048

- Difficulty date: January 7, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N6992
- Make and model: Bell 222U
- Aircraft serial: 47521
- Aircraft time: 6,785 hours
- Engine: Lyc LTS101750C1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Valve
- Part number: 22007762
- Part serial: 1041
- Condition: Stuck
- Location: Fuel Control
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL CONTROL VALVE IS STUCK IN THE NORMAL MODE.
